On asymptotically lacunary statistical equivalent functions via ideals

Volume 19, Issue 1, pp 35--40 http://dx.doi.org/10.22436/jmcs.019.01.05
Publication Date: March 05, 2019 Submission Date: May 12, 2015 Revision Date: April 17, 2016 Accteptance Date: September 13, 2018

Authors

Ekrem Savaş - Department of Mathematics, Usak University, Usak, Turkey.


Abstract

The goal of this paper is to introduce \(\mathcal{I}_\theta\)-asymptotically statistical equivalent by taking nonnegative two real-valued Lebesgue measurable functions \( \gamma\left( \nu\right) \) and \( \mu\left( \nu\right)\) in the interval \(\left( 1,\infty \right)\) instead of sequences and we establish some inclusion relations.


Keywords


MSC


References